Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Trying to conceive. Taking Clomid. Breast twinges, abdominal pain, headache. Due to medicine?

Hi, I ve been trying to conceive & last month was my first cycle on clomid . My period showed up on time but for the 1st two days I would only see it when I use the bathroom. Then it came for what seemed normal enough but only lasted for about two days. I am also experiencing twinges in my breasts and lower abdomen plus a slight headache , which I never get. Could the clomid have messed up my menstrual flow and hormones?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your post.
Clomid contains clomiphene,stimulates ovulation to occur. It is mainly used for treating female infertility. breast tenderness or discomfort and abnormal uterine bleeding can be caused by Clomid.
You are advised to notify your doctor.
Hope it helps.
Take care!
Answered: Mon, 1 Apr 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor